Volume 16, issue 6 (2016)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
An invariant of rational homology $3$–spheres via vector fields
3073

Tatsuro Shimizu

Bordered Heegaard Floer homology and graph manifolds
3103

Jonathan Hanselman

Strong Heegaard diagrams and strong L–spaces
3167

Joshua Evan Greene and Adam Simon Levine

Essential twisted surfaces in alternating link complements
3209

Marc Lackenby and Jessica S Purcell

Fibration categories are fibrant relative categories
3271

Lennart Meier

Volume bounds for weaving knots
3301

Abhijit Champanerkar, Ilya Kofman and Jessica S Purcell

The length of a $3$–cocycle of the $5$–dihedral quandle
3325

Shin Satoh

Bridge distance and plat projections
3361

Jesse Johnson and Yoav Moriah

Lone axes in outer space
3385

Lee Mosher and Catherine Pfaff

Stabilizing Heegaard splittings of high-distance knots
3419

George Mossessian

Cosmetic surgery and the link volume of hyperbolic $3$–manifolds
3445

Yo’av Rieck and Yasushi Yamashita

Trisections of Lefschetz pencils
3523

David T Gay

Rigidification of higher categorical structures
3533

Giovanni Caviglia and Geoffroy Horel

Loop near-rings and unique decompositions of H-spaces
3563

Damir Franetič and Petar Pavešić

Minimal fibrations of dendroidal sets
3581

Ieke Moerdijk and Joost Nuiten

Semistability and simple connectivity at $\infty$ of finitely generated groups with a finite series of commensurated subgroups
3615

Michael L Mihalik

Legendrian submanifolds with Hamiltonian isotopic symplectizations
3641

Sylvain Courte

A type $A$ structure in Khovanov homology
3653

Lawrence P Roberts